... about 80 lbs to lose. I want to lose weight but I am having issues getting started with the weight loss.
I have started Belviq about a month and a half ago. I have lost 20 pounds on it with no side effects affecting my heart. Bear in mind that everyone is different. The only problem I have right now is slight headaches. I sleep really well and still my heart is doing fine. If you have faith in yourself and your heart is deemed well enough to handle weight loss, then perhaps you can discuss your concerns with your doctor. Mine takes my weight loss seriously and really monitors my heart as well as other health issues. Have faith. The key thing my doctor told me about all this, "You have to want the weight loss bad enough to be seriously committed to it." I'm all for being healthy because I was and am on a one way track to dying if I don't get this weight down. I'm having other health issues not related to my heart and I've got nothing to lose.
I hope this helps! You can do it!!! :-) Good luck!!
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2014 • 3 answers
Posted 26 Jan 2015 • 1 answer
Posted 24 Oct 2015 • 2 answers
Belviq - how does 20mg compare to other psychotropic medications should I be worried its too strong?
Posted 7 Oct 2017 • 0 answers
Posted 13 Jun 2018 • 0 answers